I'm on yasmin (drospirenone and ethinyl estradiol). (take it every day at the same time). This month I feel abdominal pain, bloating and nausea. Is it possible im pegnant or is it hormonal?

Pain. It certainly could be pregnancy, but don't forget your abdomen has a lot of other organs that can cause pain. Gastrointestinal issues like IBS, appendicitis and other bowel disorders can cause the same. You may need to get seen by a physician.

Related Questions

I've stopped taking Yasmin (drospirenone and ethinyl estradiol) (BC) after 8 years. It has only been 3 weeks but I am suffering extremely painful cramps, bloating (I look pregnant) & nausea, how long will it take for these symptoms to subside?

A month or two. Unfortunately your body is trying to adjust to being off the hormones in your pill. This can take a month or two to sort out. The other thought is have you become pregnant since being off your pill? Could also explain some of your symptoms. Can check home preg test on first morning urine. If neg, repeat in 7-10 days. If both neg, unlikely pregnancy is cause. Hope this was helpful. Good Luck. Read more...

Period hasnt come this morning. On Yasmin (drospirenone and ethinyl estradiol) 28, havent missed one + use condoms + bf pulls out b4 ejaculation. Help? Related to my abdominal pain?

Possible. It does not hurt to get a pregnancy test. If you are sexually active pregnancy is always a possibility. Of course you want to get belly pain evaluated as there are several causes. Even the Naproxen you are taking can cause belly pain if you get gastritis or an ulcer. The oxycodone can cause belly pain from constipation . A proper history and examination by medical person is essential. Read more...

I was taking yasmin (drospirenone and ethinyl estradiol) for contraception & acne prob somehow I started getting headaches n feeling nausea etc could you pls help suggest another pill?

Birthcontrol problem. Absolutely the only person who should evaluate you and suggest a birth control medication is your regular ob-gyn doctor. If you have a problem here then find a new ob-gyn doctor but the process must stay in a specialists hands for any evaluation and recommendation. Read more...